MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK 3ML W/NDL; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK 3ML W/NDL; PISTON SYRINGE
Model Number 309579
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that there were scale marking issues with 2 bd luer-lok¿ 3ml w/ndl.The following information was provided by the initial reporter: 3ml bd luer lock syringes that had issues with markings.One has no markings and the other has markings that are not legible.
 
Additional Manufacturer Narrative
H.6.Investigation: two photos and two sealed packaged syringes from batch 1022131 (p/n 309579) were received and visually evaluated.One syringe was observed to have no print whatsoever.Another syringe had both a severe skewed scale and parts of the print missing and/or illegible.Potential root cause for the missing and skewed print defects are associated with the marking process.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description

Brand Name
BD LUER-LOK 3ML W/NDL
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key11825703
Report Number1213809-2021-00324
Device Sequence Number3724867
Product Code FMF
UDI-Device Identifier30382903095798
UDI-Public30382903095798
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2025
Device Model Number309579
Device Catalogue Number309579
Device Lot Number1022131
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Initial Date Received by Manufacturer 04/15/2021
Supplement Date Received by Manufacturer05/17/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1